Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes to have hot and strange skin sensation with tiredness all the time?

DOCTOR OF THE MONTH - Jun 2015
Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Question
I AM ALWAYS HOT HAVE STRANGE SKIN SENSATION TIRED ALL THE TIME AND I DO NOT DO ANYTHING
Posted Tue, 3 Dec 2013 in General Health
 
 
Answered by Dr. Polash Sannigrahi 1 hour later
Brief Answer: Inadequate hydration state & electrolyte imbalance Detailed Answer: Hello, Thanks for your query. Regarding the symptoms as mentioned in your post, kindly let us know about the following: 1. Any episode of recent acute illness? 2. Is there is significant past history of systemic disease like Diabetes, Hypertension, Thyroid disorder, etc. ? 3. Any recent history of Stress, improper nutrition & lack of sleep? 4. Habit of smoking or alcohol consumption? 5. History of prolonged intake of certain medications? 6. Any other associated features like inability to concentrate or remember things, dizziness, visual disturbances, nausea, etc.? If your answer to the above mentioned questions is NO, then the symptoms can be attributed to inadequate hydration status & electrolyte imbalance of the body or dietary deficiencies of certain nutrients like Iron, Calcium, Vitamin D, Vitamin B 12, Folic acid, etc. which help in blood formation & nerve conduction. Symptomatic relief can be obtained by intake of nervigenic agents as well as multivitamin & multimineral supplements including iron, calcium & Vit D needs to be added in your diet. If you still find any difficulty, kindly get certain investigations like complete blood count, estimation of blood pressure & blood sugar levels & Thyroid profile to rule out any pathological cause for the symptoms. There is no need to worry, you will be fine. Till then, maintain adequate hydration & proper nutrition status, exercise regularly and avoid stress. Wishing you a Good Health. Please let me know if I need to clarify further. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor